| Catalog Number |
10010453 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use with bd alaris¿ lvp 20d low sorb ss 1.2m a hole was discovered in tubing and leakage occurred.The following information was provided by the initial reporter: a nurse reported a tiny hole in the iv tubing in use on a patient, when the solution was found to be leaking out after the infusion running.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for model 10010453 lot number 22125445 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description